# SDR DALA2022061404164

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 70,609 hours, 9,291 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 RAMP REPORTED DAMAGE AT LOWER RIGHT FWD OF FWD CARGO DOOR. CORRECTIVE ACTION: FOUND WITHIN REWORK LIMITS AND REWORKED LOWER RIGHT DAMAGE FORWARD OF FWD CARGO DOOR PER A330 SRM 53-21-11. (8511193)
